# SDR DLL13971382

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Crack
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING INTERMEDIATE SPAR UPPER CAP LOCATED AT STA 1163 WAS FOUND TO HAVE A CRACK ON THE RT OUTBOARD SIDE.  THE CRACK IS TYPICAL OF THAT DESCRIBED IN S/B 093-57-087 BUT IS BEYOND THE ALLOWABLE CRACK LIMITS.  THE DAMAGE WAS REPAIRED BY CUTTING AWAY THE DAMAGE AND SPLICING IN A NEW SECTION.
